RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 103–109 (Mi mz5286)  

Pseudocompact groups without converging sequences

V. I. Malykhin, L. B. Shapiro


Full text: PDF file (606 kB)

English version:
Mathematical Notes, 1985, 37:1, 59–62

Bibliographic databases:

UDC: 513.8
Received: 30.03.1983

Citation: V. I. Malykhin, L. B. Shapiro, “Pseudocompact groups without converging sequences”, Mat. Zametki, 37:1 (1985), 103–109; Math. Notes, 37:1 (1985), 59–62

Citation in format AMSBIB
\Bibitem{MalSha85}
\by V.~I.~Malykhin, L.~B.~Shapiro
\paper Pseudocompact groups without converging sequences
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 103--109
\mathnet{http://mi.mathnet.ru/mz5286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792239}
\zmath{https://zbmath.org/?q=an:0575.22001}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 59--62
\crossref{https://doi.org/10.1007/BF01652517}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700013}


Linking options:
  • http://mi.mathnet.ru/eng/mz5286
  • http://mi.mathnet.ru/eng/mz/v37/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020